# SDR DALA2024022202513

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 25,823 hours, 13,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5393596) F/A REPORTS AFT OVHD EMERGENCY LIGHT FLICKERING. R/R'D BATTERY PACK & PWR SUPPLY M1672 PER B737 AMM 33-51. OPS CHKS NORMAL.
